# SDR CNQ4202506240001

- Difficulty date: June 10, 2025
- Submitted: June 24, 2025
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ4918C
- Aircraft: N413CK
- Make and model: Cessna 680CE
- Aircraft serial: 6800064
- Aircraft time: 3,635 hours, 2,174 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128B0171000E
- Condition: Ruptured
- Location: Zone 700
- Part time: 3,635 hours, 2,174 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON 6/10/25 (680-0064, N413CK) WAS ON A FLIGHT TO TEXTRON AVIATION (KSMF) FOR SCHEDULED MAINTENANCE GOT A “HYD LOW CAS” MESSAGE, THEY WERE ABLE TO EXTEND THE GEAR NORMALLY BUT DURING LANDING THEY ENDED UP STOPPING ON THE RUNWAY WITH A PUDDLE OF HYDRAULIC FLUID UNDER THE PLANE. WE WENT OUT AND CLEANED UP THE FLUID FROM THE RUNWAY AND TOWED THE AIRCRAFT TO OUR HANGAR. WHAT WE FOUND WAS THAT THE NOSE STEERING PRESSURE HOSE RUPTURED NEAR ONE OF THE END FITTINGS. THESE HOSES ARE 5000 HOUR TIME CHANGE ITEM AND THIS ONE FAILED AT 3634.8 HOURS.
